Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

174 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Will it cause any side effects if I take the LIV52DS tablets regularly as a daily usage ?

Hi, I was affected with jaundice and my billurubin level was 5. For past 4 months,I am continuosly taking LIV52DS tablets, one time twice daily. My recent blood tests has shown that my billurubin level has come to normal. Should I continue taking LIV52DS tablets ? Will it cause any side effects if I take the LIV52DS tablets regularly as a daily usage? Your advise will be highly appreciated. Thanks, Sairanjit
Tue, 26 Apr 2011
Report Abuse
Question is related to
Diseases and Conditions ,  
Lab Tests
Medical Topics
General & Family Physician 's  Response
Hi saranjit;
welcome to HealthcareMagic
Liv52 DS is a ayurvedic preparation which is used in cases of jaundice(hepatitis).Since it is a ayurvedic preparation it has minimal side effects nothing much to worry about.But as your jaundice is settled and bilirubin is normal no need to continue the medicine you can stop it.
Thanks
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi,I am taking one Fol 123 tablet daily in the morning.I am also taking dupheston 10 mg to regularize my periods.I am planing for a baby.I am 26 years old and i have started gaining weight after taking these tablets.may i know if there is any other side effect using these tablets?

doctor1 MD

sir, i have thyroid right from my childhood and i am taking thiroxine tablets since 1yr of my age. recently i heard about ceragem theraphy in our salem area,tamilnadu-india. in theraphy centre they say i u come regularly problem could be resolved. how far its true i don t know. so pls clear my doubt whether i can take ceragem threaphy regularly or not. if taken whether any side effect will be caused in future.

doctor1 MD

Eliquis is causing muscular weakness and numbing, at least I think it is eliquis, which I have just been taking a few weeks. Is this a danger, or just effect? I mentioned it to the doctor (the weakness, at the time I did not know the connection). He did not make any comment or connection. I will call him Monday. I will cut usage in half now.... that should not matter for 1 day

Recent questions on  Jaundice

doctor1 MD

Hi, mday I answer you ouhealrth queries right now ? Please type your query here...my baby had a blood smear with a few acanthocytes. He was born at 36 weeks and small but has gained weight very well and is now 75th percentile. He is otherwise well but has mild persistant jaundice. His platelet count is 725 which is high. He is also being treated for iron and folate deficiency. Donthe acanthocytes always indicate some kind of disease or could it be related to his iron deficiency?

doctor1 MD

I have hashimoto s with varying symptoms & new changes...for example elevated Bilirubin levels which my doc feels is Gilberts syndrome & not associated with my Hashimotos. I have very high iron levels & high satruation of iron (69% saturation upon last blood test... My GP doesn t seem extremely concerned, we did an iron study to test for Haemochromatatis which was negative... however I am fatigued more then usual, I do have a slight change to my skin colour & an unexplained itchy rash on my elbows & arms which in recent weeks has subsided, I have had more recent vision issues that have fuzzed out my sight & made me feel rather nauseous & giddy for minutes at a time...I do get headaches regularly & I am feeling like there is more going on then just my hashimotos. I do continue to get all the hashimotos related symptoms, I feel the cold & get pins & needles in my fingers & toes, my memory fails me, my hair continues to fall out, my heart rate & blood pressure has been effected & I get abdominal pain regularly but from time to time I will get lower back pain that resembles that of a kidney infection just not as severe... I am concerned & feel there has to be some form of connection between these things...or am i just going mad?

doctor1 MD

i was wondering what is it normal to have liver enzymes in urine? My uncle has been told he has cancer and tumors on his liver ,kidneys and flap and there is nothing that could be done for him so i was wondering if liver enzymes in the urine is a very bad thing ?

doctor1 MD

My daughter is 1yr 8months now and still does not have proper neck control. When she was 4months old the doctor diagnosed CP caused by jaundice not properly treated. She can t sit or stand. Do you think she will ever gain neck control/sit/stand and when, is there any thing I can do to assist her. Also she doesn t like eating, cries throughout the feeding period.

doctor1 MD

I am currently 25 and fighting alcoholism! today it the first day I didn't drink in a while but, i was always drinking hard liquor most days throughout the years as I I'm allergic to beer. I have fructose allergies and so that has caused a lot of...

doctor1 MD

Hi Doctor, To give background. if you remember you where asked serious of questions related to child not urinating and mother milk not coming 1 week back. i am the same. Just to remember in future conversations my name is "Axxxxxxx" Baby age: 3...

doctor1 MD

I would like to know what are the most common symptoms of pancreatic cancer-the ones that are the most common